Childhood Diseases

Question
Posted by: Tania H | 2007/04/18

Q.

Can Zaditen cause constipation

My Lo is 22 mths old. She has been prescribed Zaditen (0.5ml) 2 times per day. She get little sores and these go septic (like a yellow pimple that gets very inflamed.)Pead says that her skin re-acts badly to insect bites, that why it goes that way. I must also apply Fusiden H when like this (but very scarcelly). She has been batling with constipation now the last 2- months. I normally then give her Dufulac Dry and this solve the problem. Just want to enquire: could the Zaditen be causing the constip??

Expert's Reply

A.

Paediatrician

Zaditen can very occasionally cause constipation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.